# SDR 2DYA20210511000

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N225N
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,401 hours, 15,956 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT WALK AROUND FOUND #7 TIRE DEFLATED.  WHEEL BEARING FAILURE NOTED, BREAK DAMAGE NOTED. EAL IS INVESTIGATING TO DETERMINE ROOT CAUSE CURRENTLY.
